Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ok Ladies, I need some advice...

I am tired all of the time and lately I have been a lot more moody and...dare I say it, emotional. I just got off of the depo shot, could this be contributing to it or do you think it is more?

Answer Question
 
MorbidFraggle

Asked by MorbidFraggle at 5:40 PM on Jun. 15, 2009 in Health

Level 1 (0 Credits)
Answers (3)
  • Since you don't know, please get checked out. It could be hormones or a virus etc. At least call the doctor who prescribed the depo and ask them.
    Bmat

    Answer by Bmat at 6:42 PM on Jun. 15, 2009

  • it could just be the shot or you could be sick but i would call your docter and make a appointment to find out whats going on as soon as possible
    Lori1818

    Answer by Lori1818 at 7:12 PM on Jun. 15, 2009

  • I would wait it out for a while as well as checking with your OBGYN the side effects for being taken off of the medication. If you are experiencing less sleep and are tired all of the time, per doctors orders, take some fish oil. That helps my husband be less tired around groups of people, during the day, and at work..... I could also recommend training yourself to go to bed early and wake up on time everyday until your natural rhythm is restored. Try taking melatonin by dr. orders of course, if you have trouble falling asleep and need a sleep aid...maybe your levels are off because of the depo but always check with a doctor before taking anything.
    Anonymous

    Answer by Anonymous at 10:01 PM on Jun. 15, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.